Search Results

Fraser Health Patient Education Materials

Results 6 of 6 for search: *:*
  • Substance Use: Signs of an Opioid Overdose (Small) (Fraser Health) [Punjabi] Public

    Poster illustrating the signs of an opioid overdose and what to do. 2 sizes available. (Punjabi) Colour

    Other Languages (See All Related)

    English (265247), Punjabi (265356)

    Printing Cost:
    $0.03 (B&W) $0.18 (Colour)
    Packaging Unit Quantity:
    10
    Printshop Number:
    265356
    Body Location:
    • Heart and Circulation,
    • Lungs, Breathing, and Airways
    Diagnosis and Therapy:
    • Prevention
    Disorders and Conditions:
    • Pain,
    • Kidney/Renal,
    • Drug Information,
    • Safety and Injury,
    • Palliative/Hospice,
    • Surgery,
    • Chronic Obstructed Pulmonary Disease ,
    • Substance Use
    Keywords:
    • Harm Reduction,
    • Overdose,
    • Prevention,
    • Safety,
    • risk,
    • fentanyl,
    • Opioid,
    • Naloxone
    MESH:
    • Substance Abuse
    Demographic:
    • All
    Site:
    • Fraser Health
    Program:
    • Population and Public Health
    Professional or Practice Group:
    • Nursing,
    • Social Work,
    • Psychology,
    • Medicine
    Format:
    Poster
    Paper Size:
    8.5 x 14 Legal
    Paper Colour:
    White
    Title Page Paper Colour:
    White
    Folding:
    No fold
    Reproduction Rights:
    FH Images.
    Record Type:
    FHA
    Revision Date:
    July 27, 2017
    Next Revision Date:
    July 27, 2020
    Record Created:
    July 27, 2017
    Record Modified:
    February 24, 2021
    Packaging Unit Quantity:
    10
    Impressions:
    1

Narrow Search